Are You Normal?

Ask your question today!

Iin my poop is dark after taking antibiotics?
Favorited (undo) 3 Comments

I am suffering from throat infection. I am taking azithromycin to counter it. Since the first day of treatment my poop is almost black in colour. Is it normal?
Is It Normal?
Next >>
Help us keep this site organized and clean. Thanks! [Report] [Best Of] [Vulgar] [Funny] [Fake] [Weird] [Interesting]
Comments (3)
It's probably normal. If you're worried enough about it, though, call a pharmacy & ask to speak to a pharmacist. They'll be able to tell you if it's a normal side effect.
Comment Hidden (show)
This just proves that you are a Muslim bastard. You are a tramp who wouldn't deny setting her ass pounded in the middle of the street. You are a dirty whore who wants to eat her own poop.
Comment Hidden (show)
I know certain medications can do that, though I'm not sure about azithromycin. Maybe consult your doctor about it?
Comment Hidden (show)

Sorry, you need to be signed in to comment.

Click here to sign in or register.